# SDR AALA2009021100076

- Difficulty date: January 24, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 50,891 hours, 32,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AT STATION 1474.  INSTALLED DOUBLER PER SRM 53-01-00.
